# SDR REXA201806010429

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 8,238 hours, 5,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN CENTER CABIN DOES NOT STAY ILLUMINATED.  REMOVED & REPLACED THE BATTERY PACKS PS37 & PS38 IAW AMM 33-51-17. OPS CHECKED GOOD.  REMOVED & REPLACED  PS37 BATTERY CHARGER IAW AMM 33-51-17. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
